# SDR ASAA2019013128087

- Difficulty date: January 31, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 55,713 hours, 22,076 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND INBOARD OF RT STABILIZER STA 129.50 MEASURING 1.25" IN LENGTH LOCATED IN THE MIDDLE OF THE BAY. GROUNDED - YES. REMOVED DAMAGE (CUT-OUT) CRACK ON RT STAB STA 129-50, APPROX 16" FWD OF REAR SPAR, ALSO INCLUDED EXISTING REPAIR AT STAB STA 138.8 REPAIRED IAW SRM 55-10-01-2R-11. REPAIR IS CATEGORY "B" REPAIR.
